How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46685
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

Will an injection of Cyproterone Acetate cause indigestion

Resolved Question:

Will an injection of Cyproterone Acetate cause indigestion , breathlessness? My 88 year old husband is suffering with both of these symptoms after a second injection.
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. David replied 3 years ago.
Dr. David :

does your husband have a prostate cancer?

Dr. David :

This is Dr. David

Dr. David :

is that why he had this injection of cyproterone acetate?

Dr. David :

cyproterone can cause high potassium levels and also damage to the liver.

Dr. David :

so these blood levels need to be monitored.

Dr. David :

he needs to be seen by a doctor to see what is causing his breathlessless, if it is from anxiety or low red blood cell counts or asthma or even possibly from a blood clot in his lungs.

Dr. David :

there are over the counter antacid medications which could help his indigestion symptoms such as peptobismal or malox or mylanta which could help.

Dr. David :

let me know if you have other questions.

Dr. David and other Medical Specialists are ready to help you
Expert:  Dr. David replied 3 years ago.
Dr. David :

does your husband have a prostate cancer?

Dr. David :

This is Dr. David

Dr. David :

is that why he had this injection of cyproterone acetate?

Dr. David :

cyproterone can cause high potassium levels and also damage to the liver.

Dr. David :

so these blood levels need to be monitored.

Dr. David :

he needs to be seen by a doctor to see what is causing his breathlessless, if it is from anxiety or low red blood cell counts or asthma or even possibly from a blood clot in his lungs.

Dr. David :

there are over the counter antacid medications which could help his indigestion symptoms such as peptobismal or malox or mylanta which could help.

Dr. David :

let me know if you have other questions.